# SDR ASAA2015100813418

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,490 hours, 10,591 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"AIR COND" AND LEFT "PACK" LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED. ACCOMPLISHED BITE ON ZONE TEMP CONTROLLER NR 1 FAULTED TCV CLEARED FAULT TESTED 3 MORE TIMES AND FAULT DID NOT COME BACK, LT "PACK" LIGHT DOES NOT ILLUMINATE ON RECALL REF FIM 21-62, TASK 801.
